Is taking more than your normal dose of prozac the main cause for sleep problems (not overdosing)?
Please, never take more than your doctor has prescribed, there is a possibility (probably slim, yet still a possibility) of Serotonin Syndrome, which can be potentially dangerous.
If you cannot sleep, please call your doctor, there are many antidepressants that aid in sleep. A few that come to mind are Amyltriptiline (sp), or Trazadone.
Call your doc asap to see what she/he recommends.
Best wishes and I hope you are feeling better soon.
sweet lemon P.S. there is a natural supplement that can be purchased at any pharmacy called Melatonin, and it aids in sleep, you may want to give it a try.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 15 Oct 2013 • 2 answers
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
Posted 18 Oct 2013 • 2 answers
Started Gabepentin in Jan due to a damaged nerve from my achilles repair. I'm sleeping all the time?
Posted 27 Mar 2016 • 2 answers
Posted 19 Jul 2016 • 2 answers